MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L ABDOMINAL BINDER; BINDER, ABDOMINAL

DEROYAL INTERCONTINENTAL, S.R.L ABDOMINAL BINDER; BINDER, ABDOMINAL
Model Number 13652067
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient developed a rash.Patient discontinued the use of the binder, but rash did spread.
 
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2023 reporting the patient developed a rash.Patient discontinued the use of the binder, but rash did spread.The patient stated they have allergies to certain products but did not want to specify.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A complaint was received on 9/21/2023 reporting the patient developed a rash.Patient discontinued the use of the binder, but rash did spread.The patient stated they have allergies to certain products but did not want to specify.The sample was not returned to deroyal for evaluation.Deroyal was unable to determine the true root cause.Due to the root cause finding there were no corrective and or preventive actions taken.Product labeling was reviewed, and no issues related to latex were found.Production records were reviewed, and no issues were found.A total of 50 of the 13652067 binders were inspected by deroyal, and no discrepancies were identified during each inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ABDOMINAL BINDER
Common Device Name
BINDER, ABDOMINAL
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key17923910
Report Number3004605321-2023-00002
Device Sequence Number11506026
Product Code FSD
UDI-Device Identifier00749756283236
UDI-Public00749756283236
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number13652067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown